# SDR QXEA0202011

- Difficulty date: November 5, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 1,352 hours, 1,086 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 380
- Condition: Failed
- Location: Fuel System
- Part time: 1,352 hours, 1,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CREW RECEIVED A LEFT FUEL LOW PRESSURE WHILE EN ROUTE AT FL 390.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
